# SDR 8HBR20180626018

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N214LM
- Make and model: Piper PA-44-180
- Aircraft serial: 447995053
- Aircraft time: 11,886 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: ES10382585
- Condition: Failed
- Part time: 221 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

POINTS FOUND WITH BURNED LIFTER. PMA PARTS.
